the doctor has said to take these as I have had an allegic reaction to something that has given me a severe itchy rash over my body
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... severe itching of rash
2 answers • 27 Nov 2009
My daughter has been taking Biaxin for two weeks (bronchitis) during the end of the second week she developed a rash on her back... is this an ...
1 answer • 18 Oct 2010
My husband had an allergic reaction to trileptal (skin rash) and has now been prescribed depakote with the skin rash continuing. I wonder if there is ...
2 answers • 13 Feb 2011
... now have it on my torso too. Dermatologist says allergic reaction to something. Use Dove soap, laundry detergent with no dyes... etc. Is it ...
1 answer • 26 Dec 2014